Vol 2, No 4 (2010)

Journal of Mathematics Research, Vol. 2, No. 4, November 2010

Table of Contents

Articles

Strong Convergence Theorem According to Hybrid Methods for Mapping Asymptotically Quasi-Nonexpansive Types PDF
Narongrit Puturong p3
Analysis and Simulations of Dynamic Models of Hepatitis B Virus PDF
Xisong Dong, Cong Wang, Gang Xiong p12
Construction of Optimal Odd Fractional Designs in Mixed Series Experiment Using Semi Latin Square PDF
E. E. Williams, S. S. Akpan, T. A. Ugbe, E. C. Nduka p19
M-Estimators in Regression Models PDF
Muthukrishnan R, Radha Myilsamy p23
Plemelj Formula of Cauchy-Type Integral of Random Process with Second Order Moment PDF
Feng Lin, Cun Yao p28
On the Elementary Solution of the Operator $\circledast_B^k$ PDF
Somboon Niyom, Amnuay Kananthai p41
An Efficient Polynomial Approximation to the Normal Distribution Function and Its Inverse Function PDF
Winston A. Richards, Robin s, Ashok Sahai, M. Raghunadh Acharya p47
Characterizing Fuzzy Sets in Ordered $\Gamma$-Semigroups PDF
Aiyared Iampan p52
First-principles Derivation of a Third-order Method for Solving a Two-dimensional Nonlinear System PDF
J.S.C. Prentice p57
The Analysis of Bootstrap Method in Linear Regression Effect PDF
Jiehan Zhu, Ping Jing p64
Using Pedometers in Elementary Mathematics and Science Methods Courses PDF
Ye Sun, Jim Rye, Sarah Selmer p70
On Tape Graphs PDF
M. El-Ghoul, H. El-Zohny, M. M. Khalil p79
On Existence and Uniqueness of Generalized Solutions for a Mixed–type Differential Equation PDF
Adem Kilicman, Tarig Elzaki, Hassan Eltayeb p88
Necessary and Sufficient Condition of Existence for the Quadrature Surfaces Free Boundary Problem PDF
Mohammed Barkatou p93
Intra-regular Left Almost Semigroups Characterized by Their Anti Fuzzy Ideals PDF
Madad Khan, Tauseef Asif, Faisal Faisal p100
Forecasting Exchange Rate in India: An Application of Artificial Neural Network Model PDF
Rudra P Pradhan, Rajesh Kumar p111
Functional Mapping Model of Quantitative Trait Loci in a Full-sib Family PDF
Jing Shen, Zhen-shan Lin p118
A Combinatorial Search Technique for Constructing Optimal Designs for Biased Models PDF
Akpan S. S., Udoh M. E, Nduka E. C. p125
Invalid Counterexample in Graph Theory PDF
Yu Qiu p130
Solving the Multiobjective Two Stage Fuzzy Transportation Problem by Zero Suffix Method PDF
V.J. Sudhakar, V. Navaneetha Kumar p135
Location for the Left Eigenvalues of Quaternionic Matrix PDF
Xiangyun Chen p141
On the Solution of Fractional Maxwell Equations by Sumudu Transform PDF
Adem Kilicman, V G Gupta, Bhavna Shrama p147
Wall Shear Stress of Blood Flow in Stenosis Artery, Develop Model PDF
Musad Mohammed Musad Saleh, Mear Yaseen Ali Khan p152
Computability Via The Lambda Calculus with Patterns PDF
Bodin Skulkiat, Pimpen Vejjajiva, Mark Hall p157


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.

----------------------------------------------------------------------------------------------------------------------------------------------------------------------

doaj_logo_new_120 proquest_logo_120images_120.